# SDR COMA0160301

- Difficulty date: March 5, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 713 hours, 618 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 6229820008
- Part serial: 249
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 13,977 hours, 13,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON TRIM INOP, C/B TRIPPED.  PREVIOUS HISTORY OF RUNAWAY AILERON TRIM REPORTED BY FLIGHT CREW.  REPLACED THE NR 2 DCU PREVIOUS REPORTS OF RUNAWAY TRIM WERE ERRONEOUS INDICATIONS.
